# SDR HEEA086740

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Aircraft: N973AE
- Make and model: Snias AS350B3
- Aircraft serial: 3229
- Aircraft time: 2,359 hours
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Display
- Part number: B19030MC02
- Part serial: 322
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL FLOW RESOLVER INOPERATIVE WITH FAILURE SHOWN ON SHUT DOWN. TO BE SENT TO VENDOR.
